Skip to main content
Log in

A generalized constructable continuum

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Literature Cited

  1. A. A. Markov, “Constructive functions,” Trudy Matem. Inst. Akad. Nauk SSSR, LII (1958).

  2. H. Rogers, Recursive Functions and Effective Computability, McGraw-Hill, New York (1967).

    Google Scholar 

  3. S. Kleene, “Recursive functionals and quantifiers of finite types, I,” Trans. Amer. Math. Soc.91, No. 1, pp. 1–52 (1959).

    Google Scholar 

  4. Y. Moschovakis, “Hyperanalytic predicates,” Trans. Amer. Math. Soc.,129, No. 2, pp. 249–282 (1967).

    Google Scholar 

Download references

Authors

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 14, No. 5, pp. 957–977, September–October, 1973.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ganov, V.A. A generalized constructable continuum. Sib Math J 14, 666–680 (1973). https://doi.org/10.1007/BF00969904

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969904

Navigation